# SDR RAIA2020031910010

- Difficulty date: March 1, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR GUSSET IN LAV HAS CORROSION AROUND NUT PLATE HOLES - REMOVED CTR GUSSET AT LAV. LOCATED HOLES ON NEW CTR LAV GUSSET AND INSTALLED.
